# SDR COMA9710232

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 209
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMP OVER ENTRANCE DOOR IS INOP.  REPLACED BULB.
